# SDR AALA202111244382

- Difficulty date: November 17, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737*
- Aircraft serial: 29559
- Aircraft time: 35,481 hours, 14,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR STRUCTURE, INTERCOSTAL CRACKED AT CLIP NUT HOLE. LEFT BUTT LINE 45 BETWEEN STA 312 AND 328 FLOOR BEAMS. COMPLETED DRILLING UP AND INSTALLING REPLACEMENT INTERCOSTAL PER BOEING DRAWING AND AARD 51-00-05.
